Since I have been taking it I have gain 60 pounds I did only weigh 110 pounds now I weigh 165 pounds. Also I have strange dreams every night and I wake up nearly 4 to 5 times a night. Also I have problems with bladder control and I have just read that this could be a symtom. Please advise
28 Sep 2010
Since Ive been taking Effexor for about a year I went from 165 which Ive been for the past 15 years to 190-195. I never ever gain weight other than like 5 or so lbs but this med has definitely made me gain it. Other than that, it works excellent for me and I have no other side effects so Id hate to have to stop taking it. It works a lot better than Prozac did for me which was my second best working anti dep med. If my weight stays where it is, Ill stay on it but if it keeps going up, unfortunately Ill have to find something else. But Im not really sure what else to try. I need something for sure and I assume Pristiq would do the same thing and Welbutrin and Paxil didnt work for me. If anyone has any ideas Id love to hear them. Sorry, not trying to hijak your thread, hopefully you can use any info thats posted as well.
28 Sep 2010
Whenever you have been on a certain medication for years, regardless of what it is, you should always have periodic check ups and blood work done.
Especially when new symptoms develop. I hope you can sleep better soon. And please have a check up with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 9 Nov 2009
1 answer • 21 Mar 2011
Hi I'm 28, for about a month now I've had shaking hands almost constantly. About a week ago I noticed that sometimes it was hard to get ...
1 answer • 3 Jul 2011
My daughter-in-law can't get in to see her doctor until July, and she is worried sick that she may have MS or worse, ALS. Her right leg feels ...
4 answers • 25 May 2015
I can get very emotional and cry much easier now. It is usually with appropriate situations but there should be no need to cry so easily. It is very ...
0 answers • 28 Apr 2016